I have been taking my medicine in the morning and I get really sleepy so I nap most of the day. I would like to switch to evening but not sure how. Is it possible I might experience side effects for doing this?
Any advice on how to switch to taking my sertraline from morning to evening?
Question posted by Pam88 on 22 Aug 2021
Last updated on 22 August 2021
I was wondering how things were going with you.
I'd suggest you take your morning dose and then simply switch to evening that night. As long as there's a good 8 hours between doses you should be fine. I doubt you'll have any side effects at all but if you do that first night like sleepiness or dizziness you'll sleep right through it.
Let us know how you do, okay?
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.